View Single Post
  #18  
Old 12-21-2010, 08:13 PM
TheBlackSwede's Avatar
TheBlackSwede TheBlackSwede is offline
Senior Member
 
Join Date: Sep 2010
Location: San Diego
Posts: 150
Default

Pat, some anti-depressants can cause or add to symptoms like you are experiencing, and with pharmaceutical influences involved, problems can be hidden and more difficult to diagnose. I didn't realize you were in Canada - that is actually a good thing for you, as you won't have to deal with the expense of medical care in order to get to the bottom of your health issues! Depending on where in Canada you are, I may even be able to recommend someone to you, a good friend of mine (the same person who turned me on to ACAM here in the States) knows quite a few people medical community, particularly near Vancouver. You may also want to do some searching on the forums over at t-nation.com - there are a lot of knowledgable people on that site (I know, it's a silly bodybuilding site, but they have a lot of people who are focused on fitness and athleticism as well), many medical professionals, and plenty of men who have been right where you are and are currently recovering. If you post some numbers from some of your tests and share some details there, they might be able to point you in a better direction than myself.
Reply With Quote